Projective limits of state spaces I. Classical formalism

Beitrag in einer Fachzeitschrift


Details zur Publikation

Autor(en): Lanery S, Thiemann T
Zeitschrift: Journal of Geometry and Physics
Verlag: ELSEVIER SCIENCE BV
Jahr der Veröffentlichung: 2017
Band: 111
Seitenbereich: 6-39
ISSN: 0393-0440


Abstract


The present first paper aims at clarifying the classical structures that underlies this formalism, namely projective limits of symplectic manifolds [27, subsection 2.1]. In particular, this allows us to discuss accurately the issues hindering an easy implementation of the dynamics in this context, and to formulate a strategy for overcoming them [27, subsection 4.1]. (C) 2016 Elsevier B.V. All rights reserved.



FAU-Autoren / FAU-Herausgeber

Thiemann, Thomas Prof. Dr.
Lehrstuhl für Theoretische Physik


Zitierweisen

APA:
Lanery, S., & Thiemann, T. (2017). Projective limits of state spaces I. Classical formalism. Journal of Geometry and Physics, 111, 6-39. https://dx.doi.org/10.1016/j.geomphys.2016.10.010

MLA:
Lanery, Suzanne, and Thomas Thiemann. "Projective limits of state spaces I. Classical formalism." Journal of Geometry and Physics 111 (2017): 6-39.

BibTeX: 

Zuletzt aktualisiert 2018-11-08 um 02:15